Maxigesic Cold And Flu Hot Drink Fight The Ills And Chills

Maxigesic® Cold & Flu Hot Drink

Combines Paracetamol and Ibuprofen for soothing double action relief

Maxigesic® Cold & Flu Hot Drink is a unique, patented combination of paracetamol 500mg and ibuprofen 150mg, that combines the power of these two ingredients for smarter cold, flu and pain relief, also reducing fever and inflammation.

Double action cold, flu & pain relief

Back Pain ReliefRelief Tooth AchePeriod PainSinus ReliefRelief HeadachesSore ThroatStomach AcheRelief From Temperature Cold Flu Symptoms

For the temporary relief of:

  • Headache

    Sinus pain

  • Sore throat

    Fever

  • Aches and pain from colds and flu

Maxigesic® Cold & Flu Hot Drink is also indicated for the temporary relief of pain associated with:
  • Migraine headache

    Tension headache

    Backache

  • Muscular pain

    Period pain

    Rheumatic pain

  • Arthritis

    Tennis elbow

    Toothache

  • Dental procedures

Available sizes:

  • Maxigesic Cfhd 10 Pack Fight The Ills And Chills Right

    Regular Strength

    Available in pharmacies only

    Shop Now
  • Maxigesic Cfhd Double Strength 10 Sachets Left

    Double Strength

    Available in pharmacies only. Ask your pharmacist about this product

    Shop Now
Maxigesic Soothes Drink It Hot Or Cold Double Action Cold Flu Drink

Double action cold, flu & pain relief

Use: For the temporary relief of pain, including pain where inflammation is present, associated with: headaches, sinus pain, sore throat, aches and pain associated with colds & flu, reduces fever.

Warnings: Do not give to children under 12 years of age. Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12–17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do not use if:

You are pregnant or trying to become pregnant.

You have a stomach ulcer.

You have impaired kidney or liver function.

You have heart failure.

You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not use:

If you have asthma.

If you are aged 65 years or over.

With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.

Directions for use

Regular strength: Adults and children over 12 years: 1–2 sachets every 6 hours, as required. Pour contents of 1 or 2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved. Do not consume more than 8 sachets in 24 hours.

Double strength: Adults and children over 12 years: 1 sachet every 6 hours, as required. Do not use more than 1 sachet per dose. Pour contents of 1 sachet into a mug and fill with hot, but not boiling, water. Stir until dissolved. Do not consume more than 4 sachets in 24 hours.

Store below 30 °C.